Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How should I use mifepristone 200mg?

Answered by
Dr.
Dr. Das Arindam

General & Family Physician

Practicing since :2008

Answered : 1416 Questions

default
Posted on Fri, 28 Dec 2012 in Abortion and Stillbirth
Question: in cipla abortion kit 1 tablet of Mifepristone 200mg and four tablets of Misoprostol…200 mcg, i used 2 tablet of Misrprostol in the morning. do i need to take moe
doctor
Answered by Dr. Das Arindam 40 minutes later
Hello,
Thank you for posting a question.

In cipla abortion kit, there is mifepristone and misoprostol. Of these the mifepristone is the main abortive drug. Misoprostol just enhance the uterine contraction and help in the abortion.

So, firstly you have to take the mifepristone. After one to two days, you have to take the misoprostol drugs intravaginally. You can have 2 misoprostol tablet intravaginally and repeat it after 4 hours.

As you have already taken 2 misoprostol tablet, you have to take 2 tablets intravaginally again after 4 hours.

Hope this information suffices. Let me know, if you have any more question.

Regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Das Arindam 13 minutes later
I have taken 2 misoprostol tablets their is excessive bleading due to that please advice whether i need to take anther tablet or not
doctor
Answered by Dr. Das Arindam 10 minutes later
Hello,
Thank you for writing back.

If you are experiencing bleeding that means the process of expulsion has been started.

So, right now, you do not need to take the another two drugs.

For your information, be cautious of excessive bleeding. It is one of the most common side effects of this kit. If you experience unbearable bleeding, or heavy bleeding for more than 7 days, you must consult a gynecologist immediately. Because in those conditions, manual evacuation is indicated.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Das Arindam 3 hours later
I am feeling bleeding which is more than my normal periods. Do i need not to take the two drugs, or i need to take these drugs after one day or so. Please elaborate the process and also i bleeding stops do we need to consult a gynecologist for getting sure of the abortion. Or else what we can do to get ensured of abortion.
doctor
Answered by Dr. Das Arindam 14 minutes later
Hello,

Thank you for writing back.

As I have told previously, you do not need to take the drugs,not even after 1 day.

Look, these misoprostol drugs are required to initiate the bleeding. As you have already started bleeding which is more than your regular period, then you have no reason to take these 2 drugs. It is given in the kit for individuals who do not experience bleeding even after taking 2 tablets. In some cases, patient needs more than 6 tablets to initiate bleeding.

So, DO NOT TAKE THE 2 MISOPROSTOL DRUGS.

After stopping the bleeding, do an ultrasound scan of whole abdomen. It will definitely give information about completion of the abortion. It is the gold standard investigation in this condition.

Regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Medical Procedures

Recent questions on  Abortion

doctor1 MD

Hi.. I am 24 yrs.. Female.. Married before 7 months. Yday i had severe head ache with slight fever and it was ok after a sleep. Today from morning i found the traces of blood in Urine and in eve i found with some clots. i feel very slight pain in my lower belly. Please note i had pills for aborting 3 weeks fetus consulting my Gynecologist.

doctor1 MD

ive had miscarriage with out knowing it. I stop menstruating for 3 months I thought its just because of stress and exercise, I usually jog and bike at morning. two months later I started having rashes in the shoulders, and breast. Is it because of missed miscarriage? Thus the dead fetus in my womb infect my immune system that started having rashes?

doctor1 MD

I had an abortion around the 18th of july,had unprotected sex with my husband about 3 weeks after that,but i immediately went and got plan b pills,Took a pregnancy test last week and it was positive,can it be a false positive due to abortion and plan b pill

doctor1 MD

Hello, I m 26 and had a surgical abortion on December 5th 2013, I was 6 weeks pregnant. I had the contraceptive implant fitted at the same time. An ultrasound later that day showed some retained tissue and on the 7th I was given a half dose of the abortion pill to flush the remainder out. I had heavy bleeding and pain for a few days but it settled. However, 5 months down the line I am still having very spotty bleeding, no pain and very light but probably on average 4 days out of 7 every week. I know the implant can cause irregular bleeding but I also notice on a regular basis, tiny scraps of tissue after I pass urine, there is no blood, just a number of pieces of tissue ranging from 2-15mm long. Can you offer any advice? Thank you.

doctor1 MD

I had my surgical abortion on may then i got 2 proper periods on time but the third period is 9 days late please help,i hv done the hcg test came negative , m finding a watery dicharge white plzz help

doctor1 MD

I am 45 days pregnant and i already have 1 child who is 2 years old. Myself amd my husband have not planned for the second child so we want to abort this pregnancy . We consulted a doctor and he has given 6 tablets for 10 days most of which is...

doctor1 MD

Best brand for copper t wen multiload goes for a failure ???